# SDR UIEA2021030800505

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRST AID AND KITS AREA MISSING PLACARDS. P/N  767INT-1094( INSTALLED REQUIRED PLACARDS AS PER B767-300 AMM 25-60-00 )
